Jump Bifurcation and hysteresis in an infinite-dimensional dynamical system of coupled spins. Mirollo, R. & Strogatz, S. SIAM J. Appl. Math, 50(1):108-124, 1990.
bibtex   
@article{ Mirollo_Strogatz90c,
  author = {Mirollo, R.E. and Strogatz, S.H.},
  title = {Jump Bifurcation and hysteresis in an infinite-dimensional dynamical
	system of coupled spins},
  journal = {SIAM J. Appl. Math},
  year = {1990},
  volume = {50},
  pages = {108-124},
  number = {1},
  en_number = {1.1:8},
  keywords = {Mirollo_Strogatz90, }
}
Downloads: 0